International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part G

Modeling and analysis of a resource population due to increase in industrialization


Author(s): Shalini Sharma

Abstract: In this paper, a non-linear mathematical model is proposed and analyzed to study the effect of rapid increase in industrialization produced by the human species affecting its own living resources and depleting the environment. It is shown that if the rate of industrialization increases, the density of the biological species settles down to a lower equilibrium than its original carrying capacity and its magnitude decreases as the equilibrium level of concentration of it increases. It may be noted that for very large increase in this field of development, the survival of the biological species is threatened.

Pages: 557-563 | Views: 279 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Shalini Sharma. Modeling and analysis of a resource population due to increase in industrialization. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 557-563.
Call for book chapter
International Journal of Statistics and Applied Mathematics